A 29-year-old member asked:
I accidentlly took two of my triphasil (ethinyl estradiol and levonorgestrel) pills on the same day. problem?
1 doctor answer • 2 doctors weighed in
Specializes in Preventive Medicine
No: The only problem with taking two pills in one day is the small chance of nausea. Keep taking the pill pack as you normally would, and you'll finish one day early before your scheduled 7 day menstrual period -- in this case, however, it'll be 8 days and then you'll start another pill pack.
5.8k viewsAnswered >2 years ago
Last updated Jun 24, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.